# SDR 98FDEA00638

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1163P182
- Condition: Failed
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

98-243  AT CRUISE, FL 330, NR 1 OIL FILTER BYPASS LIGHT CAME ON WHEN THROTTLE WAS RETARD TO IDLE, LIGHT WENT OUT FOR APPROX 2 MIN, THEN CAME BACK ON AND REMAINED ON.  ENG WAS SHUT DOWN IN ACCORD WITH RED TAB.  OIL TEMP AND PRESS & QUAN NORM.  REMOVED AND REPLACED LOW OIL PRESS SWITCH AND RAN.  OPER AND LEAK CK ON NR 1 ENG PER MM 79-33-0, AND JET RUN HANDBOOK.  OPER CK GOOD.  LEAK CK GOOD.
